@incollection{MSMF_1986_2_23__33_0, author = {Put, Marius van der}, title = {The cohomology of {Monsky} and {Washnitzer}}, booktitle = {Introductions aux cohomologies $p$-adiques}, editor = {Barsky, Daniel and Robba, Philippe}, series = {M\'emoires de la Soci\'et\'e Math\'ematique de France}, pages = {33--59}, publisher = {Soci\'et\'e math\'ematique de France}, number = {23}, year = {1986}, doi = {10.24033/msmf.324}, mrnumber = {88a:14022}, zbl = {0606.14018}, url = {https://www.numdam.org/articles/10.24033/msmf.324/} }
TY - CHAP AU - Put, Marius van der TI - The cohomology of Monsky and Washnitzer BT - Introductions aux cohomologies $p$-adiques AU - Collectif ED - Barsky, Daniel ED - Robba, Philippe T3 - Mémoires de la Société Mathématique de France PY - 1986 SP - 33 EP - 59 IS - 23 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/msmf.324/ DO - 10.24033/msmf.324 ID - MSMF_1986_2_23__33_0 ER -
%0 Book Section %A Put, Marius van der %T The cohomology of Monsky and Washnitzer %B Introductions aux cohomologies $p$-adiques %A Collectif %E Barsky, Daniel %E Robba, Philippe %S Mémoires de la Société Mathématique de France %D 1986 %P 33-59 %N 23 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/msmf.324/ %R 10.24033/msmf.324 %F MSMF_1986_2_23__33_0
Put, Marius van der. The cohomology of Monsky and Washnitzer, dans Introductions aux cohomologies $p$-adiques, Mémoires de la Société Mathématique de France, Série 2, no. 23 (1986), pp. 33-59. doi : 10.24033/msmf.324. https://www.numdam.org/articles/10.24033/msmf.324/
[1] An index theorem for p-adic differential operators. Trans. Amer. Math. Soc. 216 (1976) 297-293. | MR | Zbl
-[2] On the solutions of analytic equations. Invent. math. 5, 277-291 (1968). | MR | Zbl
-[3] Über Verschiedene Differentenbegriffe, Sitzungsberichte der Heidelberger Akademie der Wissenschaften. Jahrg. 1960. Abh. 1. | Zbl
-[4] A rigid analytic version of M. Artin's theorem on analytic equations. Math.Ann. 255, 395-404 (1981). | MR | Zbl
-[5] A Scrapbook of Complex Curve Theory. Plenum Press. 1980. | Zbl
-[6] A deformation theory for the zeta function of a hypersurface. Proc.Int.Cong.Math. (1962) 247-259. | Zbl
-[7] Lectures on p-adic Differential Equations. Grundlehren. N° 253, Springer Verlag 1982. | MR | Zbl
-[8] On the differential equations satisfied by period matrices. Publ. I.H.E.S. N° 35 - 1968. | Numdam | MR | Zbl
-[9] Travaux de Dwork - Séminaire Bourbaki. 1971/1972 n° 409. | Numdam | Zbl
-[10] Algebraic Solutions of Differential Equations. (p-Curvature and the Hodge Filtration/Invent.math. 18, 1-118 (1972). | MR | Zbl
-[11] Formal cohomology I. Annals of Math. 1968. | MR | Zbl
, -[12] Formal cohomology II and III. Annals of Math. 1968 and 1971. | Zbl
-[13] p-adic analysis and zeta-functions 1970. Lectures at Kyoto-University. | MR | Zbl
-[14] A p-adic fixed point formula, Amer.J.Math. 91 (1969) 835-850. | MR | Zbl
-[15] Solutions d'équations à coefficients dans un anneau hensélien. Ann.Scient.Ec.Norm.Syp. 6, n° 4, 553-604 (1973). | Numdam | MR | Zbl
-[16] Algebraic Geometry. GTM 52, Springer Verlag 1977. | MR | Zbl
-- Newton polygons of sums on curves. I: Local-to-global theorems, Mathematische Annalen, Volume 391 (2025) no. 1, pp. 1347-1394 | DOI:10.1007/s00208-024-02949-y | Zbl:7967091
-
-values and nonsplit extensions: a simple case, Essential Number Theory, Volume 3 (2024) no. 1, pp. 63-100 | DOI:10.2140/ent.2024.3.63 | Zbl:7922376 - Modular Calabi-Yau fourfolds and connections to M-theory fluxes, Journal of High Energy Physics, Volume 2024 (2024) no. 12, p. 92 (Id/No 52) | DOI:10.1007/jhep12(2024)052 | Zbl:7995744
- On a comparison between Dwork and rigid cohomologies of projective complements, Nagoya Mathematical Journal, Volume 254 (2024), pp. 420-461 | DOI:10.1017/nmj.2023.32 | Zbl:1551.14092
- Minimal slope conjecture of
-isocrystals, Inventiones Mathematicae, Volume 231 (2023) no. 1, pp. 39-109 | DOI:10.1007/s00222-022-01146-5 | Zbl:1520.14040 - New
-adic hypergeometric functions and syntomic regulators, Journal de Théorie des Nombres de Bordeaux, Volume 35 (2023) no. 2, pp. 393-451 | DOI:10.5802/jtnb.1250 | Zbl:1543.14015 -
-adic estimates of abelian Artin -functions on curves, Forum of Mathematics, Sigma, Volume 10 (2022), p. 30 (Id/No e2) | DOI:10.1017/fms.2021.71 | Zbl:1497.11284 - Congruence relations for
-adic hypergeometric functions and its transformation formula, Manuscripta Mathematica, Volume 169 (2022) no. 3-4, pp. 565-602 | DOI:10.1007/s00229-021-01327-1 | Zbl:1523.33008 - p-adic estimates of exponential sums on curves, Algebra Number Theory, Volume 15 (2021) no. 1, p. 141 | DOI:10.2140/ant.2021.15.141
- Local acyclicity in
-adic cohomology, Documenta Mathematica, Volume 26 (2021), pp. 981-1044 | DOI:10.25537/dm.2021v26.981-1044 | Zbl:1486.14028 - Comparison between rigid and crystalline syntomic cohomology for strictly semistable log schemes with boundary, Rendiconti del Seminario Matematico della Università di Padova, Volume 145 (2021), pp. 213-291 | DOI:10.4171/rsmup/81 | Zbl:1478.14040
- Frobenius action on a hypergeometric curve and an algorithm for computing values of Dwork's
-adic hypergeometric functions, Transcendence in algebra, combinatorics, geometry and number theory. TRANS19 – transient transcendence in Transylvania, Brașov, Romania, May 13–17, 2019. Revised and extended contributions, Cham: Springer, 2021, pp. 1-45 | DOI:10.1007/978-3-030-84304-5_1 | Zbl:1499.11354 - Nonarchimedean analytic cyclic homology, Documenta Mathematica, Volume 25 (2020), pp. 1353-1419 | DOI:10.25537/dm.2020v25.1353-1419 | Zbl:1467.19004
- On infiniteness of integral overconvergent de Rham-Witt cohomology modulo torsion, Tôhoku Mathematical Journal. Second Series, Volume 72 (2020) no. 3, pp. 395-410 | DOI:10.2748/tmj/1601085622 | Zbl:1469.14044
- Zeta functions of nondegenerate hypersurfaces in toric varieties via controlled reduction in
-adic cohomology, ANTS XIII. Proceedings of the thirteenth algorithmic number theory symposium, University of Wisconsin-Madison, WI, USA, July 16–20, 2018, Berkeley, CA: Mathematical Sciences Publishers (MSP), 2019, pp. 221-238 | DOI:10.2140/obs.2019.2.221 | Zbl:1520.14095 - Integral comparison of Monsky-Washnitzer and overconvergent de Rham-Witt cohomology, Proceedings of the American Mathematical Society. Series B, Volume 5 (2018), pp. 64-72 | DOI:10.1090/bproc/38 | Zbl:1402.14027
- Zeta functions of monomial deformations of Delsarte hypersurfaces, SIGMA. Symmetry, Integrability and Geometry: Methods and Applications, Volume 13 (2017), p. paper | DOI:10.3842/sigma.2017.087 | Zbl:1432.14019
- Mixed Weil cohomologies, Advances in Mathematics, Volume 230 (2012) no. 1, pp. 55-130 | DOI:10.1016/j.aim.2011.10.021 | Zbl:1244.14014
- Computing zeta functions of superelliptic curves in larger characteristic, Mathematics in Computer Science, Volume 3 (2010) no. 2, pp. 209-224 | DOI:10.1007/s11786-009-0019-4 | Zbl:1205.11072
- The total symbol theorem of a
-adic differential operator, Revista Matemática Iberoamericana, Volume 26 (2010) no. 3, pp. 825-859 | DOI:10.4171/rmi/618 | Zbl:1213.14042 - Computing zeta functions in families of
curves using deformation, Algorithmic number theory. 8th international symposium, ANTS-VIII Banff, Canada, May 17–22, 2008 Proceedings, Berlin: Springer, 2008, pp. 296-311 | DOI:10.1007/978-3-540-79456-1_20 | Zbl:1189.11060 - Finiteness of rigid cohomology with coefficients, Duke Mathematical Journal, Volume 134 (2006) no. 1, pp. 15-97 | DOI:10.1215/s0012-7094-06-13412-9 | Zbl:1133.14019
- Counting points on
curves using Monsky-Washnitzer cohomology, Finite Fields and their Applications, Volume 12 (2006) no. 1, pp. 78-102 | DOI:10.1016/j.ffa.2005.01.003 | Zbl:1104.11032 - Étale descent for overconvergent
-isocrystals and rationality of -functions of abelian schemes, Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 35 (2002) no. 4, pp. 575-603 | DOI:10.1016/s0012-9593(02)01099-6 | Zbl:1060.14028 - Lifting of schemes and Monsky-Washnitzer algebras: equivalence and full faithfulness theorems, Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002), pp. 111-138 | Zbl:1165.14306
- Liftings of smooth algebras and of their morphisms, Commentarii Mathematici Helvetici, Volume 76 (2001) no. 4, pp. 607-639 | DOI:10.1007/s00014-001-8322-y | Zbl:1063.13009
- Lifting of abelian schemes,
-isocrystals and -functions, Journal für die Reine und Angewandte Mathematik, Volume 535 (2001), pp. 51-63 | DOI:10.1515/crll.2001.045 | Zbl:0987.14013 - Syntomic regulators and
-adic integration. I: Rigid syntomic regulators, Israel Journal of Mathematics, Volume 120 (2000), pp. 291-334 | DOI:10.1007/bf02834843 | Zbl:1001.19003 - Higher rank case of Dwork's conjecture, Journal of the American Mathematical Society, Volume 13 (2000) no. 4, pp. 807-852 | DOI:10.1090/s0894-0347-00-00339-8 | Zbl:1086.11030
- On the Gysin isomorphism of rigid cohomology, Hiroshima Mathematical Journal, Volume 29 (1999) no. 3 | DOI:10.32917/hmj/1206124853
- Weights in rigid cohomology applications to unipotent
-isocrystals, Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 31 (1998) no. 5, pp. 683-715 | DOI:10.1016/s0012-9593(98)80004-9 | Zbl:0933.14008 - Explicit Frobenius descent for
-modules, Journal of Algebra, Volume 205 (1998) no. 2, pp. 542-577 | DOI:10.1006/jabr.1997.7373 | Zbl:0926.12006 - Arithmetic
-modules. I: Differential operators of finite level, Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 29 (1996) no. 2, pp. 185-272 | DOI:10.24033/asens.1739 | Zbl:0886.14004 - Syntomic regulators and values of
-adic -functions. II, Inventiones Mathematicae, Volume 115 (1994) no. 1, pp. 61-79 | DOI:10.1007/bf01231754 | Zbl:0799.14010 -
-functions associated to overconvergent -isocrystals, Mathematische Annalen, Volume 296 (1993) no. 3, pp. 557-576 | DOI:10.1007/bf01445120 | Zbl:0789.14015 - Theory of the Bernstein-Sato polynomial for Tate and Dwork-Monsky-Washnitzer algebras., Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, Volume 24 (1991) no. 2, pp. 227-256 | DOI:10.24033/asens.1627 | Zbl:0765.14009
- De Rham cohomology of affinoid spaces, Compositio Mathematica, Volume 73 (1990) no. 2, pp. 223-239 | Zbl:0715.14010
-
-adic regulators on curves and special values of -adic -functions, Inventiones Mathematicae, Volume 93 (1988) no. 2, pp. 239-266 | DOI:10.1007/bf01394332 | Zbl:0655.14010
Cité par 38 documents. Sources : Crossref, zbMATH